Publications of the Faculty of Mathematics


Showing entries 3901 - 3950 out of 5085

2010


Kühner, Othmar ; Utz, Dominik ; Hanslmeier, Arnold et al. / Multiwavelength alignment of Hinode/SOT Data. In: Central European Astrophysical Bulletin. 2010 ; Vol. 34. pp. 31-38.


Krattenthaler, Christian ; Rivoal, Tanguy. / On the integrality of the Taylor coefficients of mirror maps. In: Duke Mathematical Journal. 2010 ; Vol. 151, No. 2. pp. 175-218.

Kaiblinger, Norbert. / On the Lehmer constant of finite cyclic groups. In: Acta Arithmetica. 2010 ; Vol. 142, No. 1. pp. 79-84.

Gröchenig, Karlheinz ; Dahlke, Stephan ; Fornasier, Massimo. / Optimal Adaptive Computations in the Jaffard Algebra and Localized Frames. In: Journal of Approximation Theory. 2010 ; Vol. 162. pp. 153-185.

Martin, Calin Iulian ; Schulze, Bert-Wolfgang. / Parameter-dependent edge operators. In: Annals of Global Analysis and Geometry. 2010 ; Vol. 38, No. 2. pp. 171-190.

Teschl, Gerald ; King, Julian ; Koc, Helin et al. / Physiological modeling of isoprene dynamics in exhaled breath. In: Journal of Theoretical Biology. 2010 ; Vol. 267. pp. 626-637.

Hauser, Herwig ; Fritz, Alexandra. / Platonic Stars. In: The Mathematical Intelligencer. 2010 ; Vol. 32, No. 2.

Constantin, Adrian ; Strauss, Walter. / Pressure beneath a Stokes wave. In: Communications on Pure and Applied Mathematics. 2010 ; Vol. 63, No. 4. pp. 533-557.

Gröchenig, Karlheinz ; Bass, Richard. / Random sampling of entire functions of exponential type in several variables. In: Israel Journal of Mathematics. 2010 ; Vol. 177. pp. 1-28.

Kunzinger, Michael. / Recent progress in special Colombeau algebras: geometry, topology, and algebra. Linear and non-linear theory of generalized functions and its applications. Banach Center Publ., 2010. pp. 175-184

Fellner, Klemens Andreas ; Desvillettes, Laurent ; Alfredo, Jose. / Regularity and mass conservation for discrete coagulation-fragmentation equations with diffusion. In: l'Institut Henri Poincare. Annales (C). Analyse Non Lineaire. 2010 ; Vol. 27. pp. 639-654.

Hofbauer, Josef ; Schreiber, Sebastian. / Robust permanence for structured populations. In: Journal of Differential Equations. 2010 ; Vol. 248, No. April 2010. pp. 1955-1971.

Mauser, Norbert ; Bardos, Claude ; Trabelsi, Saber et al. / Setting and analysis of the MCTDHF model. In: Archive for Rational Mechanics and Analysis. 2010 ; Vol. 198, No. 1. pp. 273-330.

Auricchio, Ferdinando ; Arghavani, Jamal ; Conti, Michele et al. / Shape-memory alloys: effective 3D modeling, computational aspects, analysis of actuator and biomedical devices. Paper presented at ACTUATOR10, Bremen, Germany.

Viehweider, Andreas ; Schichl, Hermann ; Burnier de Castro, Daniel et al. / Smart robust voltage control for distribution networks using interval arithmetic and state machine concepts. 2010 IEEE PES Innovative Smart Grid Technologies Conference Europe (ISGT Europe). 2010.

Sigmund, Karl ; De Silva, Hannelore ; Hauert, Christoph et al. / Social learning promotes institutions for governing the commons. In: Nature. 2010 ; Vol. 466. pp. 861-863.

Ashbaugh, Mark ; Gesztesy, Fritz ; Mitrea, Marius et al. / Spectral theory for perturbed Krein Laplacians in non-smooth domains. In: Advances in Mathematics. 2010 ; Vol. 223. pp. 1372-1467.

Fellner, Klemens Andreas ; Raoul, Gael. / Stability of stationary states of non-local equations with singular interaction potential. In: Mathematical and Computer Modelling. 2010 ; Vol. 53, No. 7-8. pp. 1436-1450.

Raoul, Gael ; Fellner, Klemens Andreas. / Stable stationary states of non-local interaction equations. In: Mathematical Models and Methods in Applied Sciences. 2010 ; Vol. 20, No. 12. pp. 2267-2291.

Krattenthaler, Christian ; Bruns, Winfried ; Uliczka, Jan. / Stanley decompositions and Hilbert depth in the Koszul complex. In: Journal of Commutative Algebra. 2010 ; Vol. 2. pp. 327-357.

Krattenthaler, Christian ; Chan, Heng Huat ; Kontogeorgis, Aristides et al. / Supercongruences satisfied by coefficients of 2F1 hypergeometric series. In: Annales des Sciences Mathematiques du Quebec. 2010 ; Vol. 34. pp. 25-36.

Grosser, Michael. / Tensor valued Colombeau Functions on Manifolds. In: Banach Center Publications. 2010 ; Vol. 88. pp. 145-152.

Showing entries 3901 - 3950 out of 5085